MAUDE Adverse Event Report: BOVIE MEDICAL CORP. ELECTROSURGICAL GENERATOR + HIGH FREQUENCY DESSICATOR

BOVIE MEDICAL CORP. ELECTROSURGICAL GENERATOR + HIGH FREQUENCY DESSICATOR
Model Number A952
Medical Device Problem Code Arcing (2583)
Health Effect - Clinical Code Superficial (First Degree) Burn (2685)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Actual device is in process of being returned for evaluation.The investigation is ongoing.Once we have additional relevant information, it will be submitted in a supplemental report.
 
Event or Problem Description
Complainant alleges "during a procedure the unit arced and burned a patient.".
 
Additional Manufacturer Narrative
The device was not returned for evaluation.The complaint could not be confirmed, and the root cause cannot be determined.This should be considered the final report.If any additional relevant information is identified, it will be submitted in a supplemental report.

Brand Name
ELECTROSURGICAL GENERATOR + HIGH FREQUENCY DESSICATOR
Common Device Name
ELECTROSURGICAL GENERATOR
Manufacturer (Section D)
BOVIE MEDICAL CORP.
5115 ulmerton road
clearwater FL 33760
Manufacturer Contact
terry hall
5115 ulmerton road
clearwater, FL 33760
6166987100
MDR Report Key22293560
Report Number3007208013-2025-00028
Device Sequence Number8875420
Product Code GEI
UDI-Device Identifier00607151011161
UDI-Public00607151011161
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K161134
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA952
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/19/2025
Supplement Report FDA Received Date09/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexMale